# SDR ASAA2014090109029

- Difficulty date: September 1, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,722 hours, 8,583 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  NR 1 ENGINE GENERATOR SHOWED NO VOLTS OR FREQUENCIES.  WOULD NOT GO ON LINE. ACFT GROUNDED. NR 1 GCU LOGGED IDG FAULT.  CLEARED FAULT & NR 1 GCU BITE, CHECKED NORMAL IAW FIM 24-21, TASK 801.  SUBSEQUENT ENGINE RUN NR 1 IDG, OPS CHECKED NORMAL, IAW FIM 24-21, TASK 805.  NO FAULTS LOGGED AFTER ENGINE SHUTDOWN.
